Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 27, 2011, 4:05 AM EDT. It took effect at Jun 27, 2011, 12:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 4:05 AM EDT (08:05 UTC)
- In effect from
- Jun 27, 2011, 12:00 PM EDT
- Expired
- Jun 27, 2011, 4:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
832 WHUS73 KAPX 270805 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 AM EDT MON JUN 27 2011 LMZ344>346-271615- /O.NEW.KAPX.SC.Y.0066.110627T1600Z-110628T0300Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 405 AM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
151 WHUS73 KAPX 271541 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1141 AM EDT MON JUN 27 2011 LMZ344>346-272345- /O.CON.KAPX.SC.Y.0066.110627T1600Z-110628T0300Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1141 AM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
329 WHUS73 KAPX 272000 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT MON JUN 27 2011 LMZ344>346-280400- /O.CAN.KAPX.SC.Y.0066.000000T0000Z-110628T0300Z/ /O.NEW.KAPX.SC.Y.0067.110628T0900Z-110629T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 400 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-280400- /O.NEW.KAPX.SC.Y.0067.110628T0900Z-110629T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 400 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ341-LSZ321-322-280400- /O.NEW.KAPX.SC.Y.0067.110628T1200Z-110629T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 400 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 4:00 AM EDT, 5 minutes earlier.
Area forecast discussion, Jun 27, 4:00 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
400 AM EDT MON JUN 27 2011
.SYNOPSIS.../ISSUED AT 400 AM/
HIGH PRESSURE CENTERED OVER THE EASTERN THIRD OF THE COUNTRY...WILL
PUSH INTO THE ATLANTIC TODAY. THIS WILL ALLOW A WEAK PLAINS COLD
FRONT...TO BUILD INTO THE WESTERN GREAT LAKES THIS
AFTERNOON...BEFORE EXITING EAST INTO ONTARIO AND QUEBEC EARLY
TUESDAY. THIS FRONT WILL GENERATE SHOWERS AND THUNDERSTORMS...OVER
NORTHERN MICHIGAN THIS AFTERNOON AND TONIGHT.
HIGH PRESSURE THEN RETURNS TO THE UPPER MIDWEST AND GREAT LAKES BY
MID WEEK. THIS PATTERN WILL GENERATE WARM AND DRY CONDITIONS ACROSS
NORTHERN MICHIGAN...THROUGH THE END OF THE WORK WEEK.
SWR
&&
.SHORT TERM.../ISSUED AT 400 AM/...TODAY
BRIEF PERIOD OF ACTIVE WX WILL ARRIVE LATE TODAY. 1018MB HIGH
PRESSURE IS OVER THE EASTERN LAKES. SOMEWHAT POORLY-DEFINED COLD
FRONT WAS PUSHING EAST ACROSS WESTERN MN...EXTENDING FROM A 1001MB
LOW OVER WESTERN HUDSON BAY...AND CONNECTING TO A 996MB LOW IN
SOUTHERN KS. WARM FRONT EXTENDS EAST FROM THE SOUTHERN LOW INTO
NORTHERN MIZZOU AND SOUTHERN IL...WITH A PARADE OF MCS/S JUST TO ITS
NORTH. ASSOCIATED CIRRUS IS ARRIVING FROM THE WEST. TEMPS VARY
WIDELY (AS EXPECTED)...WITH 46F IN GRAYLING AND 65 IN TVC. MAIN
CONCERN FOR TODAY...IS WHETHER/WHEN PRECIP WILL ARRIVE FROM THE WEST.
THE NAM HAS AN OVERDEVELOPED LOW (998MB) REACHING MNM BY 00Z. IT/S
SOLUTION IS DISCARDED THRU THE ENTIRE FORECAST. OVERALL TRENDS
SUGGEST SLOWING PRECIP ENTRY DOWN A SMIDGE.
WE WILL SEE FILTERED SUNSHINE THIS MORNING...WITH CIRRUS BLOWOFF
ALREADY MOVING IN BUT TENDING TO THIN AS IT DOES SO. SURFACE DEW
POINTS ARE STILL LOW HERE (40S TO NEAR 50F)...THOUGH MID 50S LOOM
JUST DOWNSTATE AND IN SOUTHERN WI. STILL...WE WILL BE TOO DRY TO
SUPPORT CU THRU EARLY AFTERNOON. AFTER THAT THOUGH...INCREASING
SOUTHERLY WINDS WILL BRING A PLUME OF LOW 60S DEW POINTS UP LAKE MI
INTO PARTS OF NW LOWER...WHILE THE REST OF NORTHERN MI DRIFTS UP TO
NEAR 60F. CONSIDERABLE MOISTENING IS PROGGED IN THE ENTIRE SUB-800MB
LAYER...WITH 850MB DEW POINTS REACHING THE LOW TO MID TEENS BY 00Z.
EVEN THIS DOESN/T RESULT IN TREMENDOUS INSTABILITY...AS THE UPPER
TROF IS WELL UPSTREAM AND TEMPS ALOFT ARE FAIRLY WARM (8C AT 700MB).
WE CAN MUSTER ABOUT 800J/KG OF MUCAPE WHEN LIFTING FROM 900-950MB...
WITH CIN AROUND 20G/KG. WE DON/T HAVE THE TRIGGER TO OVERCOME THAT
CIN...SO WE/LL NEED CONVECTION TO ROLL IN OFF THE FRONT TO OUR WEST
(REACHING FAR EASTERN WI AT 00Z).
DRY THIS MORNING. CHANCY POPS EXPANDING EAST THIS AFTERNOON...NOT
QUITE REACHING ANJ/APN/OSC. A FEW STRONGER/SVR STORMS COULD IMPACT
NW LOWER MI BY EARLY EVENING...MORE DISCUSSION ON SVR POTENTIAL IS
IN THE /TONIGHT/ SECTION BELOW. MAX TEMPS MID 70S NORTH TO NEAR 80
SOUTH.
JZ
&&
.LONG TERM.../ISSUED AT 400 AM/...TONIGHT AND BEYOND
COLD FRONT WILL CROSS THE REGION TONIGHT. UPPER TROF WILL AMPLIFY A
BIT AS IT CROSSES NORTHERN MI TUESDAY MORNING. COOLER/DRIER AIR WILL
FLOOD INTO THE REGION BEHIND THE FRONT FOR TUESDAY...WITH TEMPS
MODERATING BEYOND THAT. PRECIP TRENDS A CONCERN THRU TUESDAY
MORNING...FIRE WX A CONCERN AFTER THAT.
TONIGHT...COLD FRONT REACHES EASTERN UPPER AND N CENTRAL/NE LOWER BY
06Z...AND WILL BE ACROSS MOST OF LAKE HURON BY 12Z. THIS IS A LITTLE
SLOWER THAN SEEN AT THIS TIME YESTERDAY...AS ALL THE MODELS CONTINUE
TO WOBBLE A BIT TIMING-WISE. FORCING REMAINS RELATIVELY IMPRESSIVE
FOR MID-SUMMER...WITH A SHARP UPPER TROF...CONSIDERABLE 300MB
DIVERGENCE...AND OF COURSE THE FRONT. PWATS REACH ABOUT 1.6 INCHES
JUST AHEAD OF THE FRONT IN NORTHERN LOWER...WITH 850MB DEW POINTS
NEAR 15C. LIKELY TO CATEGORICAL POPS STILL IN ORDER...DWINDLING WEST
TO EAST OVERNIGHT.
MODELS ARE A LITTLE MORE BULLISH ON BOTH INSTABILITY AND SHEAR.
WARMISH TEMPS ALOFT (8C AT 700MB) WILL TEND TO LIMIT INSTABILITY
THRU FROPA. BUT WITH SUCH JUICY 850MB AIR ENTERING THE REGION...
MUCAPES WILL BUBBLE UP JUST PAST 1K J/KG IN SOUTHERN PORTIONS OF THE
FORECAST AREA. SW 850MB WINDS 25-35KT...AND AN INCOMING WSW 500MB
JET OF 50KT...TAKE 0-6KM BULK SHEAR TO 35KT. 0-3KM HELICITY WILL BE
AS HIGH AT 250M2/S2 AT 00Z. WE WILL BE FIGHTING OFF AN INCREASINGLY
STABLE SURFACE LAYER...AND AT NO POINT IN THIS EVENT IS OUR SURFACE
PARCEL THE MOST UNSTABLE ONE (THE 850-900MB LAYER IS). NOTING THE
ABOVE TRENDS...SPC HAS EXPANDED THE DAY 1 SLIGHT RISK INTO PARTS OF
NORTHERN LOWER MI. THIS SEEMS REASONABLE...THOUGH OUR AIRMASS (AND
ESPECIALLY 850MB DEW POINT) RECOVERY HERE DEPENDS GREATLY ON HOW
TSRA EVOLVE TO OUR SOUTH. MAIN THREAT WOULD BE STRAIGHT LINE WINDS.
INSTABILITY IS NOT ESPECIALLY HIGH GIVEN THE WARM AIRMASS...BUT ANY
EVENING SUPERCELLS MAY BE ABLE TO OVERCOME THAT VIA ENHANCED
UPDRAFTS. LOCALLY HEAVY RAIN ALSO A GIVEN WITH PWATS ABOVE 1.5
INCHES.
TUESDAY...LOW PRESSURE WILL MOVE FROM NE ONTARIO TO WESTERN
QUEBEC...PUSHING A SECONDARY COLD FRONT SOUTHWARD INTO NORTHERN MI.
WITH THE UPPER TROF AXIS STILL JUST WEST OF I-75 AT 12Z...THERE/S
STILL A NARROW WINDOW FOR FORCING TO WORK OFF OFF BEFORE THE DOOR
SLAMS SHUT. HOWEVER...WITH THE DRY SLOT ALREADY FIRMLY IN
PLACE...THERE/S LITTLE MOISTURE TO WORK WITH. LOOKS LIKE MOST OF THE
PRECIP THREAT WILL BE DONE BY 12Z...BUT WILL HAVE ISOLATED -SHRA
IN PARTS OF EASTERN UPPER/NE LOWER MI TO START THE MORNING. AFTER
THAT...DEEP SUBSIDENCE/DRYING WILL BE IN FIRM CONTROL...AS HIGH
PRESSURE MOVES EAST INTO WI. (800MB DEW PT DEPRESSIONS NEAR 35-40C
BY LATE IN THE DAY.) AFTER LOW CLOUDS TO START THE MORNING
(ESPECIALLY IN THE EAST)...WE/LL HAVE ABUNDANT SUNSHINE FOR THE
AFTERNOON. COLD ADVECTION WILL BE ONGOING...DROPPING 850MB TEMPS TO
7C NORTH AND 10C SOUTH. COUNTER THAT WITH STRONG JUNE SUNSHINE...AND
TEMPS WILL REACH UPPER 60S NORTH TO UPPER 70S FAR SE. 950-850MB
WINDS IN THE 20-30KT RANGE WILL PROVIDE SOME GUSTINESS.
FOR FIRE WX...THE MAIN QUESTION IS HOW LOW WILL DEW POINTS GO? WITH
THE DRY AIR SURGE ALOFT IN THE PM (850MB DEW POINTS TO -5C AT
00Z)...JUST DON/T SEE DEW POINTS HOLDING IN THE LOW/MID 50S PER SOME
GUIDANCE. SUSPECT THE MID 40S IN THE LATE AFTERNOON/EARLY EVENING IS
ACHIEVABLE. THAT STILL DOESN/T TAKE RH VALUES ANY LOWER THAN 30-35
PERCENT. SO NO FIRE WX HEADLINES ARE NEEDED...BUT ENHANCED FIRE
POTENTIAL STILL REASONABLE.
TUESDAY NIGHT/WEDNESDAY...HIGH PRESSURE WILL BUILD OVERHEAD ON
WEDNESDAY...BRINGING AN UNUSUALLY DRY AIRMASS FOR MID-SUMMER.
SURFACE DEW POINTS WILL PLUNGE WELL INTO THE 40S...AND WILL LIKELY
DIP INTO THE 30S WITH HEATING/MIXING ON WEDNESDAY. WITH THE HIGH
OVERHEAD...THE LACK OF WIND WILL PREVENT US FROM REACHING RED FLAG
CRITERIA. TUESDAY NIGHT WILL BE ANOTHER CHILLY ONE...WITH LOWS IN
THE 40S IN MOST PLACES...NEAR 50 NEAR LAKE MI...AND PERHAPS CRACKING
THE UPPER 30S IN INTERIOR COLD SPOTS (MAV SPITS OUT 39F AT
GRAYLING). WE/LL RECOVER NICELY ON WEDNESDAY WITH PLENTY OF
SUNSHINE...AND HIGHS MAINLY LOW TO MID 70S.
JZ
WEDNESDAY NIGHT AND THURSDAY STILL TRENDING DRY AS HIGH PRESSURE AND
DRY AIR...WHICH BUILT INTO THE REGION TUESDAY...REMAINS ANCHORED
OVER THE STATE. TEMPERATURES WILL SLOWLY RISE THROUGH THE PERIOD.
500MB HEIGHTS WILL INCREASE AS RIDGING BUILDS OVR THE NRN PLAINS...
WHILE A 500MB LOW EXITS FURTHER EAST OF THE GREAT LAKES INTO QUEBEC.
AFTERNOON HIGHS THURSDAY SHOULD REMAIN SEASONAL IN THE LOWER 80S.
THERE IS A CHANCE FOR CONVECTION FRIDAY/FRIDAY NIGHT. A WEAK
BOUNDARY...ASSOCIATED WITH A LOW OVER CENTRAL CANADA...WILL LIFT
INTO THE NRN PLAINS AND WRN GREAT LAKES FRIDAY AFTERNOON. 850MB
DEW PTS WILL INCREASE TO 17C OVER NRN MI IN ADVANCE OF THE BOUNDARY.
MID LEVEL LAPSE RATES NEARING 8C BETWEEN 850/500MB (850MB TEMPS
WARMING TO ARND 18C WHILE 500MB TEMPS LINGER ARND -8C) SUGGEST
ENOUGH INSTABILITY TO KEEP MENTION OF THUNDERSTORMS IN FORECAST.
THE FIRST WEEKEND IN JULY APPEARS MILD AND DRY. THE SYSTEM WHICH
MOVED THROUGH THE STATE FRIDAY...LIFTS NORTHEAST WHILE WEAK HIGH
PRESSURE REBUILDS OVER THE GREAT LAKES. PLEASANT TEMPS IN THE 80S
ARE EXPECTED THROUGH THE WEEKEND...WITH NEARLY ZONAL FLOW ALOFT
DEVELOPING OVER THE UPPER MIDWEST AND NRN PLAINS.
SWR
&&
.MARINE.../ISSUED AT 400 AM/
SOUTHERLY WINDS WILL INCREASE DURING THE DAY...AHEAD OF A COLD FRONT
THAT WILL CROSS NORTHERN MI TONIGHT. HAVE ISSUED SMALL CRAFT
ADVISORIES ON LAKE MI SOUTH OF GD TRAV LT...WHERE THE WINDS WILL BE
STRONGEST...AND SOME OFFSHORE GUSTINESS WILL BE NEAR 25 KT THIS
AFTERNOON. A FEW GUSTS COULD APPROACH 25 KT LATE THIS AFTERNOON
ACROSS THE REST OF THE NEARSHORE WATERS...BUT WILL HOLD OFF ON ANY
ADDITIONAL HEADLINES JUST YET.
BEHIND THE FRONT ON TUESDAY...NW WINDS WILL INCREASE ON ALL
WATERS...AND ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED.
JZ
&&
.AVIATION.../ISSUED AT 140 AM/...VALID FOR 06Z TAFS
SOLID VFR CONDITIONS AND DRY WX WILL PERSIST INTO EARLY AFTERNOON
UNDER THE CONTROL OF HIGH PRESSURE. CHANCES OF SHOWERS/STORMS WILL
INCREASE ACROSS NW LWR MICHIGAN BY LATE AFTERNOON AS AN AREA OF LOW
PRESSURE ENTERS THE WRN GREAT LAKES REGION. SHOWERS AND STORMS WILL
BECOME LIKELY MONDAY EVENING AS THE LOW TRAVERSES OUR STATE.
CONDITIONS WILL TEMPORARILY DIMINISH TO MVFR/IFR WITHIN HEAVIER
SHOWERS AND STORMS. LIGHT SE/CALM WINDS EARLY THIS MORNING WILL
STRENGTHEN TO 10 TO 15 KTS BY LATE MORNING. WINDS WILL SHIFT TO THE
SW MONDAY EVENING AND INCREASE TO GUSTS AS HIGH AS 25 KTS AS THE
SURFACE LOW PASSES NORTH OF NRN LWR MICHIGAN.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 11 PM EDT THIS EVENING
FOR LMZ344>346.
LS...NONE.
&&Hazardous weather outlook, Jun 26, 3:30 PM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 330 PM EDT SUN JUN 26 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 271000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 330 PM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT. THUNDERSTORMS ARE LIKELY MONDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A FEW STRONG STORMS ARE POSSIBLE IN NORTHERN LOWER MICHIGAN...WITH WIND GUSTS TO 45 MPH AND SMALL HAIL. ELEVATED FIRE DANGER POSSIBLE ON TUESDAY...ESPECIALLY WEST OF I-75 DUE TO GUSTY NORTHWEST WINDS AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 30 AND 40 PERCENT. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ADAM
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:00 PM EDT | Small Craft Advisory | APX | 44 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.